# SDR SWIA202053723

- Difficulty date: September 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 TO FS 559.00 RBL 9 FLOOR BEAM CAP HAS SEVERAL AREAS OF CORROSION ON TOP, MARKED.  C-CHECK RO 10/29/2020.  BLENDED RBL 9 CORRODED AREAS TO A SMOOTH CONTOUR BETWEEN FS 409.00+128 AND FS 529.00, REF CRJ200 SRM.  REMAINING MATERIAL IS WITHIN LIMITS.   PERFORMED RBL 9 FLOOR BEAM SPLICE REPAIR BETWEEN FS 529.00 AND FS 559.00+10, REF REO.   COMPLIED WITH TASK CARD.  NO LEAKS NOTED.
